MathSciNet Relay Station
MathSciNet bibliographic data
MR95804 10.00
Bateman, Paul T.; Grosswald, Emil On a theorem of Erdös and Szekeres. Illinois J. Math. 2 1958 88–98.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement